BibTeX record: journals/ijbc/BragaMRS11

download as .bib file

@article{DBLP:journals/ijbc/BragaMRS11,
  author    = {Denis de Carvalho Braga and
               Luis Fernando Mello and
               Carmen Rocsoreanu and
               Mihaela Sterpu},
  title     = {Controllable Hopf bifurcations of codimensions One and Two in Linear
               Control Systems.},
  journal   = {I. J. Bifurcation and Chaos},
  year      = {2011},
  volume    = {21},
  number    = {9},
  pages     = {2665--2678},
  url       = {http://dx.doi.org/10.1142/S0218127411030015},
  doi       = {10.1142/S0218127411030015},
  timestamp = {Wed, 03 Sep 2014 06:44:08 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijbc/BragaMRS11},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}